A Caltech Library Service

Items where Person is "Fernández-González-C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2015 | 2012
Number of items: 2.


Fernández-González, C. and Schuch, N. and Wolf, M. M. et al. (2015) Frustration Free Gapless Hamiltonians for Matrix Product States. Communications in Mathematical Physics, 333 (1). pp. 299-333. ISSN 0010-3616.


Fernández-González, Carlos and Schuch, Norbert and Wolf, Michael M. et al. (2012) Gapless Hamiltonians for the Toric Code Using the Projected Entangled Pair State Formalism. Physical Review Letters, 109 (26). Art. No. 260401. ISSN 0031-9007.

This list was generated on Sat Apr 4 04:22:33 2020 PDT.